# SDR UALA2012012600545

- Difficulty date: January 25, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 63,201 hours, 9,206 cycles
- Engine: Pwa PW40903
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Condition: Faulty
- Location: Vibe Monitor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG VIB MONITOR R STATUS MSG.  RT EVM DEACTIVATED.  RPL RT ENG VIB ACCELEROMETER.  ENG RUN SYS, OPS CKS GOOD.
